I think I was just crying as a release from all my pent up emotion. I feel like I had just about
taken enough dissapointment as I could and was very happy and scared at the same time, happy that I am doing so much better but scared b/c I know it could get worse again and not know why, it's a longer way to fall.
I try to look at all the angles to any situation, figure out how I will deal w/the bad and try to hope for the good. I call myself a realist, not a pessimist or an optomist.
I have begun to form some theroies that I need to stay away from any drugs that can potentially damage the kidneys. about
2 weeks ago I stopped taking the OTC prilosec my GI recommended for my stomach pains (forgot to buy more and figured would see how well I would be w/out them) well around that time my ankles began to swell less (not sure if b/c I took less pred, which made me swell??) or what it is, but Prilosec and Furosomide (for swelling, which I will stop taking tomorrow) can cause interstitial nephritis, so I wonder.......... I think back to when I was on accutane and they put me on lipitor for my cholesterol and my ankles did not swell while on the lipitor (I think I must have gone into a remission of some sort). Anyhow. I could blah, blah, blah forever..........
good luck w/your procrastination, did you get to it today or are you looking at tomorrow now?
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!